# SDR AALA20001149

- Difficulty date: June 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 34,481 hours, 18,125 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CANT. STA 1463, LEFT SIDE OF VERTICAL STABILIZER TO FUSELAGE ATTACH POINT ANGLE, ANGLE HAD CRACK, .3750 INCH IN LENGTH, EMITTING FROM RIVET HOLE.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-2.  (X)
